MEDOS INTERNATIONAL SÃ RL ALL-IN-ONE CCU+LIGHT ROW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
242302 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that prior to start the unknown surgery, the medical team encountered an issue with setting the all-in-one ccu+light row device's white balance.The surgeon attempted to adjust the white balance, but the system displayed a spinning icon that would not stop, preventing the adjustment.The problem was resolved by turning the device off and then back on.This issue appeared to occur more frequently when the device was used continuously for two consecutive cases without being powered off in between.As a result, there was a surgical delay of less than 30 minutes.No harm came to the patient during this event.No further information is available, and the device is not available for analysis.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A device history review was performed for the finished device serial number, and the certificate of conformance stated that the device was manufactured in compliance with the quality system release criteria.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.